# SDR CA961125012

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Failed
- Location: Right Hand Flap
- Part time: 4,267 hours
- Component: Cndair
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAKEOFF THE CREW REPORTED FLAP FAIL AMBER CAUTION MESSAGE. RIGHT HAND BRAKE AND POSITION SENSOR UNIT CHANGED AS PER MM 27-51-10. SB'S 601R-27-043 (WATER INGRESS) AND -045 HARNESS REPLACEMENT, MAY APPLY. ALSO SB 601R-27-056 REPLACEMENT OF -5 BPSU WITH A -7 APPLIES.
